The Cause Of Prolonged Bleeding After KB Injection 3 Months?
Good evening, doctor, last September I gave birth in a way. After that, I used 3 months injecting. The effect is, how come I have spotted / blood up to now?
Thank you for the question.
KB injection is one of the hormonal contraceptive methods that works to prevent pregnancy. KB injections contain the hormone progesterone, which functions to thicken mucus in the cervix so that it prevents sperm cells from entering the uterus, and this hormone also stops the production and release of eggs, and makes the lining of the uterus thinner so the uterus does not support it to support fertilization and pregnancy.
However, this hormonal birth control injection can have side effects, such as:
Headache and breast pain.
Reduced mineral density.
So, most likely the appearance of spots and bleeding that you experience is a side effect of the hormonal birth control. Despite the side effects, this hormonal birth control injection is still effective enough to delay pregnancy, although it is not recommended for use for more than two years. If these side effects are considered disturbing, you can use other methods of contraception.
Hopefully this information can help.